MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 610-2221011-01
Medical Device Problem Codes Failure to Charge (1085); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged while attempting to treat a 52 year old male patient, the device failed to charge.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Event or Problem Description
Complainant alleged while attempting to treat a 52-year-old male patient, the device displayed a "defib charging error" message.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report could not be duplicated during testing using the returned multifunction cable (mfc) and a known good battery.Review of the device logs from 03/02/2026 identified three charging errors associated with detection of an out-of-spec charging rate, along with a battery calibration required entry.The findings suggest the likely cause of the reported complaint was a battery-related condition.The battery used in the event was not returned for evaluation, despite request.The device was recertified and returned to the customer.Per the surepower ii operator's guide (9650-000840-01 rev.D): users must perform periodic inspection, capacity testing, and functional testing of rechargeable defibrillator batteries to ensure the availability of safe and reliable batteries.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24649637
Report Number1220908-2026-00885
Device Sequence Number15969984
Product Code MKJ
UDI-Device Identifier00847946005979
UDI-Public(01)00847946005979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number610-2221011-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age52 YR
Patient SexMale